# SDR UIEA2021030500479

- Difficulty date: March 5, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 95,846 hours, 22,646 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: False Indication
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU FAIL. PERFORMED OPS CHECK OF APU IAW 49-11-02-201. OPS NORMAL NO DEFECTS NOTED.
